The two-obstacle problem for the parabolic biharmonic equation

Matteo Novaga, Shinya Okabe

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We consider a two-obstacle problem for the parabolic biharmonic equation in a bounded domain. We prove long time existence of solutions via an implicit time discretization scheme, and we investigate the regularity properties of solutions.

Original languageEnglish
Pages (from-to)215-233
Number of pages19
JournalNonlinear Analysis, Theory, Methods and Applications
Volume136
DOIs
Publication statusPublished - 2016 May 1

Keywords

  • Minimizing movements

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The two-obstacle problem for the parabolic biharmonic equation'. Together they form a unique fingerprint.

Cite this